Fractional Opial Type Inequalities and Fractional Differential Equations
A set of very general Opial type inequalities () is established involving fractional derivatives of different orders. These are based on Taylor’s formula for fractional derivatives. These results are applied in proving uniqueness to the solutions of very general fractional initial value problems of fractional ordinary differential equations.
Results in Mathematics
Anastassiou, G., & Goldstein, J. (2002). Fractional Opial Type Inequalities and Fractional Differential Equations. Results in Mathematics, 41 (3-4), 197-212. https://doi.org/10.1007/BF03322764